T Nation

Help Swelling!

Did my third Test-E injection 5 days ago and it’s slowly turned over the last day or two into a big red lump that itches! I did another glute last night and now that one doesnt itch but theres a red lumpy rash.Should I be concerned?

Also every time I do an inject blood comes out from the glutes after? and I get lots of movment with the needle due to finding it hard to injecy my own glutes! theres no pain BTW or fever, it just looks like a HUGE red mozzy bite that itches…

Im worried sick! I have an infection/abcess :frowning:

It’s normal. You can try rubbing some alcohol on the site before/after you inject or even Aveeno anti-itch cream to take care of some of the itching. Don’t worry too much for now, unless the swelling becomes painful to the touch, or otherwise turns different colors (I’m not just talking about a slight bruise either).

Thank’s

One other I have found useful is by rubbing DMSO on the injection site. This help with quick absorbtion and helps with pain. Blood coming out after is common especialy if you hit a blood vessel.